Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 269, NWS Atlanta, GA

December 30, 2015Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 30, 2015, 4:03 PM EST for Newton County, Rockdale County, Georgia. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Dec 30, 2015, 4:03 PM EST (21:03 UTC)
Expired
Dec 31, 2015, 4:03 PM EST
In force
24 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Haynes Creek at Dial Mill Road near Milstead (MLHG1). The gauge peaked at 10.69 ft at Dec 30, 2015, 6:00 PM EST.

actionminormoderate51012/3012/3101/01
Action stage
8 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02207435, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

707 
WGUS42 KFFC 302103
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EST WED DEC 30 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC217-247-311103-
/O.NEW.KFFC.FL.W.0269.151230T2103Z-000000T0000Z/
/MLHG1.1.ER.151230T2030Z.151230T2045Z.000000T0000Z.UU/
403 PM EST WED DEC 30 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Little Haynes Creek near Milstead.
* From this afternoon until further notice.
* At 3 PM Wednesday the stage was 10.2 feet...and rising.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the creek upstream and downstream from 
  the gage on Dial Mill Road. Some low lying portions of residential 
  backyards on River Ridge Trail will begin to flood.


&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$
3 follow-up statements
783 
WGUS82 KFFC 302251
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EST WED DEC 30 2015

...The Flood Warning continues for the following rivers in Georgia...
 
  Yellow River near East Lithonia affecting De Kalb and Rockdale 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near High Point affecting Newton County 

  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties 

  Yellow River near Rocky Plains affecting Newton County 


GAC217-311251-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.151230T1521Z.151230T2115Z.000000T0000Z.NO/
551 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Alcovy River near High Point.
* Until further notice.
* At 5 PM Wednesday the stage was 12.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Minor flooding continues to expand further into the 
  woodlands and fields near the river upstream and downstream from 
  the gage on Henderson Mill Road. The water level reaches the fourth
  wooden step behind an elevated private residence just upstream and 
  on the left bank from the bridge. 


&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$

GAC089-247-311250-
/O.EXT.KFFC.FL.W.0255.151230T2243Z-151231T2052Z/
/YLOG1.1.ER.151230T1941Z.151231T0600Z.151231T1452Z.UU/
551 PM EST WED DEC 30 2015

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Yellow River near East Lithonia.
* Until Thursday afternoon.
* At 5 PM Wednesday the stage was 13.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 14.6 feet overnight tonight. The river will fall below flood stage tomorrow late morning.
* At 15 feet...Minor flooding continues and expands further into 
  the woodlands and fields near the river upstream and downstream 
  from the gage on Pleasant Hill Road. In Dekalb County...some 
  flooding of backyards of homes begin on Harmony Hills Drive and 
  Court. Johnson Creek flowing under Union Grove Road into the river 
  begins to back up.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403


$$

GAC217-247-311250-
/O.CON.KFFC.FL.W.0242.000000T0000Z-160101T1510Z/
/MYRG1.1.ER.151230T1910Z.151231T1800Z.160101T0910Z.UU/
551 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* From this evening until Friday morning.
* At 5 PM Wednesday the stage was 11.6 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue rising to near 14.5 feet by tomorrow early 
  afternoon. The river will fall below flood stage Friday morning.
* At 16 feet...Moderate flooding begins. In Newton County...
  Riverside Estates Travel and Mobile Home Park begins to experience 
  significant flooding. Trailers must be moved to higher ground and 
  several mobile homes will flood. Evacuations may be needed. In 
  Rockdale County...some flooding begins in the Lake Capri 
  subdivision.


&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC217-247-311250-
/O.CON.KFFC.FL.W.0269.000000T0000Z-000000T0000Z/
/MLHG1.1.ER.151230T2030Z.151230T2215Z.000000T0000Z.UU/
551 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Little Haynes Creek near Milstead.
* Until further notice.
* At 5 PM Wednesday the stage was 10.6 feet...and steady.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the creek upstream and downstream from 
  the gage on Dial Mill Road. Some low lying portions of residential 
  backyards on River Ridge Trail will begin to flood.


&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$

GAC217-311250-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.151230T1938Z.151230T2230Z.000000T0000Z.UU/
551 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Yellow River near Rocky Plains.
* Until further notice.
* At 5 PM Wednesday the stage was 18.8 feet...and rising. 
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 18 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.


&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$
104 
WGUS82 KFFC 310313
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EST WED DEC 30 2015

...The Flood Warning continues for the following rivers in Georgia...
  Yellow River near Conyers below Milstead affecting Newton and 
  Rockdale Counties 

  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties 

  Big Haynes Creek near Milstead  affecting Newton and Rockdale 
  Counties 

  Yellow River near Rocky Plains affecting Newton County 


GAC217-247-311713-
/O.CON.KFFC.FL.W.0242.000000T0000Z-160102T0312Z/
/MYRG1.2.ER.151230T1910Z.151231T1800Z.160101T2112Z.UU/
1013 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Yellow River near Conyers below Milstead.
* Until Friday evening.
* At 10 PM Wednesday the stage was 12.3 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 17.9 feet by tomorrow early 
  afternoon. The river will fall below flood stage Friday afternoon.
* At 16 feet...Moderate flooding begins. In Newton County...
  Riverside Estates Travel and Mobile Home Park begins to experience 
  significant flooding. Trailers must be moved to higher ground and 
  several mobile homes will flood. Evacuations may be needed. In 
  Rockdale County...some flooding begins in the Lake Capri 
  subdivision.
 

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

GAC217-247-311713-
/O.CON.KFFC.FL.W.0269.000000T0000Z-000000T0000Z/
/MLHG1.1.ER.151230T2030Z.151230T2315Z.000000T0000Z.UU/
1013 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Little Haynes Creek near Milstead.
* Until further notice.
* At 10 PM Wednesday the stage was 10.3 feet...and falling.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding begins in the
  woodlands and fields along the creek upstream and downstream from 
  the gage on Dial Mill Road. Some low lying portions of residential 
  backyards on River Ridge Trail will begin to flood.


&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$

GAC217-247-311713-
/O.CON.KFFC.FL.W.0272.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.151231T0116Z.151231T0230Z.000000T0000Z.NO/
1013 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 PM Wednesday the stage was 12.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands along the creek upstream and downstream from the gage on 
  Bald Rock Road near the Georgia International Horse Park.


&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395


$$

GAC217-311713-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.151230T1938Z.151231T0230Z.000000T0000Z.UU/
1013 PM EST WED DEC 30 2015

The Flood Warning continues for
  The Yellow River near Rocky Plains.
* Until further notice.
* At 10 PM Wednesday the stage was 19.3 feet...and steady.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 20 feet...Minor flooding continues to expand further into the 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.


&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$
199 
WGUS82 KFFC 310825
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 AM EST THU DEC 31 2015

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties

 
GAC217-247-310855-
/O.CAN.KFFC.FL.W.0269.000000T0000Z-151231T0825Z/
/MLHG1.1.ER.151230T2030Z.151230T2315Z.151231T0357Z.UU/
325 AM EST THU DEC 31 2015

The Flood Warning is cancelled for
  The Little Haynes Creek near Milstead.
* This takes affect immediately.
* Until Wednesday evening.
* At 2AM Thursday the stage was 8.9 feet...and falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
* At 8.0 feet...Bankfull conditions occur along the creek upstream 
  and downstream from the gage on Dial Mill Road.
  

&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 2:43 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Dec 30, 2:43 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EST WED DEC 30 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

...HEAVY RAIN/FLOODING CONTINUES ACROSS PORTIONS OF CENTRAL AND
NORTH GA...

LATEST WATER VAPOR SATL IMAGERY CONTINUES TO SHOW PLUME OF SUB-
TROPICAL MOISTURE STREAMING ACROSS THE SOUTHEAST REGION. PERIODS OF
RAIN WILL CONTINUE THROUGH TONIGHT AS A SERIES OF UPR LVL WAVES
CONTINUE TO TRAIN ACROSS SFC-H85 BOUNDARY THAT IS SET UP FROM
SOUTHWEST ALABAMA TO NORTHEAST GEORGIA AT THIS TIME. 30-40KT LOW LVL
FLOW PARALLEL TO BOUNDARY IS MAINTAINING THE RAIN AND OCNL TSTMS...
ESPECIALLY ALONG THE LEADING EDGE OF THE PRECIP SHIELD WHERE AXIS OF
MARGINAL INSTABILITY EXISTS.

THROUGH THURSDAY NIGHT...SLOWLY...THE ABOVE MENTIONED LOW LVL
FRONTAL BOUNDARY AND ASSOCIATED MOISTURE PLUME WILL DRIFT SOUTH AND
EAST. AS THIS OCCURS...THE HEAVIEST RAIN AXIS WILL MOVE ACROSS THE
SOUTHERN COUNTIES OF CENTRAL GA WHERE FLOOD CONCERNS WILL QUICKLY
DEVELOP FROM NEW RAINFALL AND UPSTREAM HEAVY RAIN/RUNOFF. EXPECT
ADDITIONAL RAINFALL TONIGHT THROUGH THURSDAY NIGHT TO RANGE FROM 1
TO 2.5 INCHES ALONG/SOUTH OF A COLUMBUS TO WASHINGTON LINE WITH
LESSER AMOUNTS NORTH. LITTLE IF ANY ADDITIONAL RAIN ACROSS THE
EXTREME NORTHWEST GA AREA HAS LED TO DECISION TO PULL 4 COUNTIES
/DADE...WALKER...CHATTOOGA...CATOOSA/ FROM THE FLOOD WATCH.

THE 12Z NAM IS HINTING AT ONE FINAL PUSH OF HEAVY RAIN ACROSS THE
SOUTHERN TIER THURSDAY NIGHT INTO EARLY FRIDAY. DID NOT DISCOUNT
THIS POSSIBILITY GIVEN PERSISTENT PATTERN. WENT AHEAD AND ADJUSTED
WPC QPF A BIT FARTHER NORTH AND RAISED AMOUNTS SLIGHTLY AS WELL TO
ACCOUNT FOR THIS POTENTIAL SOLUTION. OTHERWISE...COOLER AND
RELATIVELY DRIER AIR WILL FINALLY BEGIN TO FILTER ACROSS THE AREA
FROM THE NORTHWEST WITH HIGH TEMPS STRUGGLING TO GET OUT OF THE 50S
FROM ALONG NORTH/WEST OF AN I-20/I-85 LINE TOMORROW (THURSDAY). EVEN
COOLER CONDITIONS EXPECTED ON FRIDAY WITH DAYTIME TEMPS ACTUALLY
EXPECTED TO BE SEVERAL DEGREES BELOW NORMAL FOR THE FIRST TIME IN
NEARLY TWO WEEKS!

DJN.83

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. RAIN CHANCES WILL
DIMINISH FROM NORTH TO SOUTH FRIDAY AS FRONT PUSHES SOUTH AND EAST
OF THE FORECAST AREA THROUGH SAT MORNING. BEST CHANCES WILL
REMAIN OVER CENTRAL GEORGIA WITH SOME DRYING NOTED ACROSS NORTH
GEORGIA BY LATE AFTERNOON. THE UPPER LEVEL SHORT WAVE FINALLY
PUSHES EAST OF THE APPALACHIANS ON SATURDAY WITH DRY CONDITIONS
EXPECTED THROUGH THE EXTENDED PERIODS...AS UPPER TROUGH DEEPENING
ALONG THE EAST COAST INDUCES WEAK RIDGING ALOFT THROUGH MID WEEK.
MODELS DIVERGE ON HOW QUICKLY MOISTURE IS ABLE TO RETURN...BUT FOR
NOW WILL KEEP FORECAST DRY AND CONTINUE TO MONITOR. TEMPERATURES
WILL RETURN TO NEAR NORMAL FOR THIS TIME OF YEAR WITH HIGHS IN THE
50S AND LOWS IN THE MID TO UPPER 30S.

01

&&

.AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF
CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN.
SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH
OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A
NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR
VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY
OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS
AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS
FOR ATL METRO AND AHN.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS.
MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  63  46  56 /  90  50  30  10
ATLANTA         52  59  44  51 / 100  40  30  10
BLAIRSVILLE     47  58  37  47 /  80  20  10  10
CARTERSVILLE    47  57  38  48 /  80  30  20  10
COLUMBUS        58  61  48  52 /  90  70  60  30
GAINESVILLE     52  62  44  52 / 100  30  20  10
MACON           60  63  47  55 /  90  80  60  30
ROME            46  57  37  48 /  70  20  10  10
PEACHTREE CITY  52  58  41  51 / 100  50  30  20
VIDALIA         67  72  54  61 /  50  70  80  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DOOLY...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...UPSON...
WALTON...WARREN...WASHINGTON...WEBSTER...WHITE...WHITFIELD...
WILKES...WILKINSON.

&&

SHORT TERM...DJN.83
LONG TERM....01
AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 2:45 PM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EST WED DEC 30 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
245 PM EST WED DEC 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

PERIODS OF MODERATE TO HEAVY RAIN WITH ISOLATED THUNDERSTORMS WILL
AFFECT MUCH OF NORTH AND CENTRAL GEORGIA...ESPECIALLY SOUTH OF I-85.
EXPECT SIGNIFICANT RIVER...STREAM AND LOWLAND FLOODING ALONG WITH
LOCALIZED FLASH FLOODING. ADDITIONAL RAINFALL TONIGHT WILL BE
BETWEEN 1/2 AND 1 INCH WITH LOCALLY HIGHER AMOUNTS UP TO 2 INCHES
POSSIBLE OVER AREAS FROM COLUMBUS TO MACON TO WASHINGTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

RAIN WILL CONTINUE INTO FRIDAY FOR AREAS ESPECIALLY SOUTH OF A
COLUMBUS TO MACON TO SANDERSVILLE LINE. RIVER FLOODING WILL CONTINUE
WITH ISOLATED FLASH FLOODING POSSIBLE IN POOR DRAINAGE AND OTHER
FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE IN THIS
AREA BUT THE THREAT FOR SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Local storm report, Dec 30, 2:33 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLASH FLOOD      1 W ABERNATHYS MILL     33.87N  85.23W
12/30/2015                   HARALSON           GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
            ROAD. BRADLEY ROAD WASHED OUT.

&&

EVENT NUMBER FFC1500710

KS
Local storm report, Dec 30, 2:38 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      2 SW NORMAN             33.92N  82.80W
12/30/2015                   WILKES             GA   EMERGENCY MNGR

            VINSON ROAD FLOODED AND CLOSED

&&

EVENT NUMBER FFC1500711

KS
Local storm report, Dec 30, 2:53 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FLASH FLOOD      COVINGTON               33.60N  83.86W
12/30/2015                   NEWTON             GA   BROADCAST MEDIA

            SHOPPING CENTER FLOODED ALONG DRIED INDIAN CREEK IN
            COVINGTON OFF US HWY 278

&&

EVENT NUMBER FFC1500712

KS
Local storm report, Dec 30, 3:01 PM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      3 N WRAYSWOOD           33.73N  83.32W
12/30/2015                   OCONEE             GA   LAW ENFORCEMENT

            SHERRIFS OFFICE REPORTING THAT BRANCH...JT
            ELDER...BLACK IKE...AND SIMONTON BRIDGE ROADS ARE ALL
            CLOSED DUE TO FLOODING

&&

EVENT NUMBER FFC1500713

KS
Local storm report, Dec 30, 3:02 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
302 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     FLASH FLOOD      CONYERS                 33.67N  84.02W
12/30/2015                   ROCKDALE           GA   PUBLIC

            MULTIPLE STREETS ARE REPORTED CLOSED DUE TO HIGH WATER.
            ROCKRIDGE ROAD AT LAKE CAPRI.-BRIDGE BETWEEN TWO
            LAKES...ROCKRIDGE AT PALMA DRIVE...AND EBENEZER AT 138.

&&

EVENT NUMBER FFC1500714

GEO
Local storm report, Dec 30, 3:27 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST WED DEC 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SE PEACHTREE CITY     33.38N  84.55W
12/30/2015                   FAYETTE            GA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED DUE TO FLOODING. CANTERBURY
            LANE...RISING STAR RD AT BROOKSWOOLSEY...MCBRIDE
            ROAD...MORGAN ROAD...AND QUARTERS ROAD.

&&

EVENT NUMBER FFC1500715

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 7:53 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding15 hr
Dec 29, 8:33 PM ESTRiver Flood WarningFFCDeKalb, Rockdale49 hr
Dec 29, 10:07 PM ESTRiver Flood WarningFFCFayette, Spalding3 days
Dec 30, 6:15 AM ESTSpecial Weather StatementFFCTroup45 min
Dec 30, 7:29 AM ESTFlash Flood WarningFFCBarrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more6 hr
Dec 30, 8:23 AM ESTFlash Flood WarningFFCBanks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more6 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCWashington, Wilkinson51 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCForsyth19 hr
Dec 30, 10:51 AM ESTRiver Flood WarningFFCNewton3 days
Dec 30, 11:35 AM ESTSpecial Weather StatementFFCLamar, Upson25 min
Dec 30, 11:49 AM ESTSpecial Weather StatementFFCJasper26 min
Dec 30, 12:05 PM ESTFlash Flood WarningFFCGreene, Morgan, Oconee, Oglethorpe, Wilkes10 hr
Dec 30, 12:30 PM ESTFlash Flood WarningFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more9 hr
Dec 30, 12:37 PM ESTRiver Flood WarningFFCFayette34 hr
Dec 30, 12:41 PM ESTSpecial Weather StatementFFCButts, Henry, Jasper, Lamar, Monroe, Newton and 3 more94 min
Dec 30, 12:50 PM ESTFlash Flood WarningFFCButts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more9 hr
Dec 30, 1:19 PM ESTFlash Flood WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe6 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr
Dec 30, 2:38 PM ESTRiver Flood WarningFFCBarrow, Jackson22 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding32 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding26 hr
Dec 30, 3:17 PM ESTRiver Flood WarningFFCNewton8 days
Dec 30, 3:35 PM ESTRiver Flood WarningFFCTroup27 hr
Dec 30, 4:46 PM ESTFlash Flood WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more6 hr
Dec 30, 5:40 PM ESTFlash Flood WarningFFCMacon, Marion, Schley, Stewart, Sumter, Taylor and 1 more6 hr
Dec 30, 5:52 PM ESTRiver Flood WarningFFCNewton, Walton24 hr

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.